Arkiv for Matematik, 1954

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (31 articles)

Volume 2, Issue 1

[1] On the Diophantine equation$u$^{2}-$Dv$^{2}=±4$N$

Bengt Stolt

TBD mathscidoc:1701.332062

Arkiv for Matematik, 2, (1), 1-23, 1952.8
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Behavior of solutions of linear second order differential equations

Einar Hille

TBD mathscidoc:1701.332063

Arkiv for Matematik, 2, (1), 25-41, 1952.8
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On approximation of continuous and of analytic functions

Harald Bohman Matematiska institutet, Stockholms Högskola

TBD mathscidoc:1701.332064

Arkiv for Matematik, 2, (1), 43-56, 1952.8
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the solvability of the diophantine equation$ax$^{2}+$by$^{2}+$cz$^{2}=0 in imaginary Euclidean quadratic fields

Ove Hemer

TBD mathscidoc:1701.332065

Arkiv for Matematik, 2, (1), 57-82, 1952.8
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the ideal structure of group algebras

Henry Helson

TBD mathscidoc:1701.332066

Arkiv for Matematik, 2, (1), 83-86, 1952.8
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über die Existenz der automorphen Funktionen mit beschränktem Dirichletintegral

Leo Ullemar

TBD mathscidoc:1701.332067

Arkiv for Matematik, 2, (1), 87-97, 1952.8
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 2, Issue 2

[1] Convexity and norm in topological groups

Hans Rådström

TBD mathscidoc:1701.332068

Arkiv for Matematik, 2, (2), 99-137, 1952.10
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 129 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some statistical problems in the theory of servomechanisms

Mauritz Sundström

TBD mathscidoc:1701.332069

Arkiv for Matematik, 2, (2), 139-246, 1952.10
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 315 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Un théorème arithmétique sur les coniques

Trygve Nagell

TBD mathscidoc:1701.332070

Arkiv for Matematik, 2, (2), 247-250, 1952.10
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the Diophantine equation$u$^{2}−$Dv$^{2}=±4$N$

Bengt Stolt

TBD mathscidoc:1701.332071

Arkiv for Matematik, 2, (2), 251-268, 1952.10
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Integral representation of certain linear functionals

Edwin Hewitt

TBD mathscidoc:1701.332072

Arkiv for Matematik, 2, (2), 269-282, 1952.10
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On bounded analytic functions and closure problems

Lennart Carleson

TBD mathscidoc:1701.332073

Arkiv for Matematik, 2, (2), 283-291, 1952.10
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Contributions à la théorie des séries de Dirichlet

Fritz Carlson

TBD mathscidoc:1701.332074

Arkiv for Matematik, 2, (2), 293-298, 1952.10
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 2, Issue 4

[1] A generalization of a theorem of Nagell

Gösta Bergman

TBD mathscidoc:1701.332075

Arkiv for Matematik, 2, (4), 299-305, 1952.10
[ Download ] [ 2017-01-08 20:34:15 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On a theorem of Hanner

C. H. Dowker

TBD mathscidoc:1701.332076

Arkiv for Matematik, 2, (4), 307-313, 1952.10
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Retraction and extension of mappings of metric and nonmetric spaces

Olof Hanner

TBD mathscidoc:1701.332077

Arkiv for Matematik, 2, (4), 315-360, 1952.10
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Inclusion relations among methods of summability compounded from given matrix methods

Ralph Palmer Agnew White Hall, Cornell University, Ithaca, New York, USA

TBD mathscidoc:1701.332078

Arkiv for Matematik, 2, (4), 361-374, 1952.10
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On some expansions of stable distribution functions

Harald Bergström

TBD mathscidoc:1701.332079

Arkiv for Matematik, 2, (4), 375-378, 1952.10
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Remarques sur les corps résolvants des coniques, cubiques et quartiques

Trygve Nagell

TBD mathscidoc:1701.332080

Arkiv for Matematik, 2, (4), 379-384, 1952.10
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 2, Issue 5

[1] Zur Theorie der Zerlegung von Permutationen in Zyklen

Osias Gruder

TBD mathscidoc:1701.332081

Arkiv for Matematik, 2, (5), 385-414, 1953.8
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A note on the constant of Koebe

Bengt J. Andersson

TBD mathscidoc:1701.332082

Arkiv for Matematik, 2, (5), 415-416, 1953.8
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A note on recurring series

Christer Lech

TBD mathscidoc:1701.332083

Arkiv for Matematik, 2, (5), 417-421, 1953.8
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 96 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Estimation and information in stationary time series

P. Whittle University Institute of Statistics, Uppsala

TBD mathscidoc:1701.332084

Arkiv for Matematik, 2, (5), 423-434, 1953.8
[ Download ] [ 2017-01-08 20:34:16 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 309 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On a class of diophantine equations of the second degree in imaginary quadratic fields

Lars Fjellstedt

TBD mathscidoc:1701.332085

Arkiv for Matematik, 2, (5), 435-461, 1953.8
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On distribution functions with a limiting stable distribution function

Harald Bergström

TBD mathscidoc:1701.332086

Arkiv for Matematik, 2, (5), 463-474, 1953.8
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Isomorphisms of abelian group algebras

Henry Helson

TBD mathscidoc:1701.332087

Arkiv for Matematik, 2, (5), 475-487, 1953.8
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 2, Issue 6

[1] On the exceptional points of cubic curves

Gösta Bergman

TBD mathscidoc:1701.332088

Arkiv for Matematik, 2, (6), 489-535, 1954.3
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 153 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On a class of normed rings

J. Wermer

TBD mathscidoc:1701.332089

Arkiv for Matematik, 2, (6), 537-551, 1954.3
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A study of certain Green's functions with applications in the theory of vibrating membranes

Åke Pleijel The Royal Institute of Technology, Stockholm

TBD mathscidoc:1701.332090

Arkiv for Matematik, 2, (6), 553-569, 1954.3
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 219 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fourier transforms of the class $$\mathfrak{L}_p $$

Edwin Hewitt The University of Washington, Seattle, Washington

TBD mathscidoc:1701.332091

Arkiv for Matematik, 2, (6), 571-574, 1954.3
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The remainder in Tauberian theorems

Sonja Lyttkens

TBD mathscidoc:1701.332092

Arkiv for Matematik, 2, (6), 575-588, 1954.3
[ Download ] [ 2017-01-08 20:34:17 uploaded by arkivadmin ] [ 168 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved